# SDR DHL2006763512

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032151 - AFT AIRSTAIR AREA RT SIDE BELOW FLOOR LINE BS 1243 LOWER TORQUE BOX VERTICAL SKIN LIGHTNING HOLE HAS AN IMPROPER REPAIR, DOES NOT EXTEND TO CUT-OUT.  REMOVED EXISTING DOUBLER. FABRICATED AND INSTALLED DOUBLER REPAIR 4.4" X 2.4" FROM 7075-T6 .032 TO EXTEND TO CUT-OUT EDGE IAW B727 SRM 51-30-2 FIG 1.
